Body Fever Accompanied By Weakness And Red Spots On The Skin?

Illustration of Body Fever Accompanied By Weakness And Red Spots On The Skin?
Illustration: Body Fever Accompanied By Weakness And Red Spots On The Skin? post.medicalnewstoday.com

greetings prosperous, permission to ask, I was 19 a few days of fever and feel weak. also appear red spots on the skin. after I labab it turns out widal 1/320 approximately what drugs should be consumed and at what dose

1 Answer:

Hello Thiefal,

Thank you for your question on HealthReplies.com.

Symptoms such as fever, weakness, sometimes accompanied by pain in the joints, are common symptoms of infectious diseases. Some diseases that can cause symptoms like you mentioned, include:

Dengue hemorrhagic fever

Typhoid fever

Malaria

Morbili

Chicken pox

But to make a diagnosis and provide appropriate treatment it is necessary to know what disease you are suffering from, because each disease has a different cause and a different treatment.

Regarding the examination of the widal test, although it is often used for typhoid fever screening, this test has a low level of sensitivity, so it is often misinterpreted. Positive results on the widal test do not necessarily indicate that the patient was suffering from typhoid fever, but rather means antibodies detected against salmonella bacteria. Antibodies can be formed by the body from the first exposure to germs, until several weeks afterwards. Therefore widal test too
cannot be used as a benchmark for the success of typhoid treatment, because even after the patient has recovered, antibody titers against salmonella bacteria are usually still positive.

In your case, you could have contracted one of the diseases I mentioned above, but could also have a combination of them (for example DHF and typhoid). Therefore, I advise you to check yourself in a health facility, to a general practitioner or internist in order to be able to do a more complete examination, such as physical examination, vital signs, rumple leede examination, routine blood laboratory examination, NS1 antigen, IgG / Anti dengue / anti salmonella IgM, and other tests that are considered necessary,
to then be given the appropriate handling.

For now what you can do is:

If your body temperature is more than 37.2oC, you can take anti-medications
fever (acetaminophen / paracetamol group). Dosage and usage rules can be seen in the drug brochure.

Consume lots of water

Get enough rest, reduce strenuous activity for a while

Maintain adequate nutrition

However, if you experience the following symptoms, check with the facility
nearest health:

Fever that does not go down after 3-5 days of using anti-fever medication

Active bleeding, such as nosebleeds, bleeding gums, or blackish stool

Heartburn

Loss of consciousness

Convulsions

Thus information from me, hopefully can help.

: by

Related Question

Can The Consumption Of Cold Medicine Go Along With Cough Medicine?

Can The Consumption Of Cold Medicine Go Along With Cough Medicine?

(1 year ago)

Hello … I want to ask, can I take Bodrex directly with siladex cough syrup?... Read more

Medical Check Up?

Medical Check Up?

(8 months ago)

Good morning, I have done mcu at one of the hospitals in Bekasi, in general, how many days does the mcu come out? And if we do MCU on company referrals in the context of recruiting... Read more

Headache Accompanied By Nausea?

Headache Accompanied By Nausea?

(11 months ago)

, often I have headaches, dizziness brought to sleep ttep continued dizziness accompanied by nausea. Stiff neck but rarely … what symptoms do I experience huh? Please enlight... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *